Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 45, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Apr 30, 2011, 4:18 AM EDT. It took effect at Apr 30, 2011, 12:00 PM EDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2011, 4:18 AM EDT (08:18 UTC)
- In effect from
- Apr 30, 2011, 12:00 PM EDT
- Expired
- May 1, 2011, 10:07 PM EDT
- In force
- 34 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
181 WHUS73 KAPX 300818 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 418 AM EDT SAT APR 30 2011 LMZ323-341-342-344>346-LSZ321-322-301630- /O.NEW.KAPX.SC.Y.0045.110430T1600Z-110501T0400Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 418 AM EDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
7 follow-up statements
343 WHUS73 KAPX 301456 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1056 AM EDT SAT APR 30 2011 LHZ345>347-302300- /O.EXB.KAPX.SC.Y.0045.110430T1600Z-110501T0900Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 1056 AM EDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-341-342-344>346-302300- /O.EXT.KAPX.SC.Y.0045.110430T1600Z-110501T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1056 AM EDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-302300- /O.EXT.KAPX.SC.Y.0045.110430T1600Z-110501T0900Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1056 AM EDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
697 WHUS73 KAPX 302001 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 401 PM EDT SAT APR 30 2011 LHZ348-349-010415- /O.EXB.KAPX.SC.Y.0045.000000T0000Z-110501T1000Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 401 PM EDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-341-342-344>346-010415- /O.EXT.KAPX.SC.Y.0045.000000T0000Z-110501T1000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 401 PM EDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-010415- /O.EXT.KAPX.SC.Y.0045.000000T0000Z-110501T1000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 401 PM EDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>347-010415- /O.EXT.KAPX.SC.Y.0045.000000T0000Z-110501T1000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 401 PM EDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
883 WHUS73 KAPX 010200 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1000 PM EDT SAT APR 30 2011 LMZ323-341-342-344>346-011000- /O.EXT.KAPX.SC.Y.0045.000000T0000Z-110502T0300Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1000 PM EDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-011000- /O.EXT.KAPX.SC.Y.0045.000000T0000Z-110502T0300Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1000 PM EDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>347-011000- /O.EXT.KAPX.SC.Y.0045.000000T0000Z-110502T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 1000 PM EDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-011000- /O.EXT.KAPX.SC.Y.0045.000000T0000Z-110502T0300Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1000 PM EDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ ARNOTT HTTP://WWW.WEATHER.GOV/GAYLORD
676 WHUS73 KAPX 010802 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 402 AM EDT SUN MAY 1 2011 LMZ323-341-342-344>346-011600- /O.CON.KAPX.SC.Y.0045.000000T0000Z-110502T0300Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 402 AM EDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-011600- /O.CON.KAPX.SC.Y.0045.000000T0000Z-110502T0300Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 402 AM EDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>347-011600- /O.CON.KAPX.SC.Y.0045.000000T0000Z-110502T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 402 AM EDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-011600- /O.CON.KAPX.SC.Y.0045.000000T0000Z-110502T0300Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 402 AM EDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
860 WHUS73 KAPX 011505 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1105 AM EDT SUN MAY 1 2011 LMZ323-341-342-344>346-012315- /O.CON.KAPX.SC.Y.0045.000000T0000Z-110502T0300Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1105 AM EDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-012315- /O.CON.KAPX.SC.Y.0045.000000T0000Z-110502T0300Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1105 AM EDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>347-012315- /O.CON.KAPX.SC.Y.0045.000000T0000Z-110502T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 1105 AM EDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-012315- /O.CON.KAPX.SC.Y.0045.000000T0000Z-110502T0300Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1105 AM EDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
905 WHUS73 KAPX 011958 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 358 PM EDT SUN MAY 1 2011 LMZ323-341-342-344>346-020300- /O.CON.KAPX.SC.Y.0045.000000T0000Z-110502T0300Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 358 PM EDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-020300- /O.CON.KAPX.SC.Y.0045.000000T0000Z-110502T0300Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 358 PM EDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>347-020300- /O.CON.KAPX.SC.Y.0045.000000T0000Z-110502T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 358 PM EDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-020300- /O.CON.KAPX.SC.Y.0045.000000T0000Z-110502T0300Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 358 PM EDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
448 WHUS73 KAPX 020207 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1007 PM EDT SUN MAY 1 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-020315- /O.CAN.KAPX.SC.Y.0045.000000T0000Z-110502T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1007 PM EDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 30, 12:07 AM EDT, 4 hours 11 minutes earlier.
Area forecast discussion, Apr 30, 12:07 AM EDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1207 AM EDT SAT APR 30 2011
.SYNOPSIS.../ISSUED AT 405 PM/
HIGH PRESSURE WILL CONTINUE TO BUILD INTO NORTHERN MICHIGAN FROM THE
OHIO VALLEY...GENERATING CLEAR SKIES AND SEASONAL TEMPERATURES FOR
TONIGHT AND SATURDAY. A LOW PRESSURE SYSTEM...WILL MOVE THROUGH
SOUTHERN CANADA...OVER THE WEEKEND. BREEZY SOUTHERLY WINDS AHEAD OF
THE ASSOCIATED COLD FRONT... WILL PRODUCE A WARM DAY FOR SATURDAY.
AS THE COLD FRONT MOVES OVER NORTHERN MICHIGAN LATE SATURDAY
EVENING...IT WILL BRING INCREASED CLOUDINESS AND A CHANCE FOR
SHOWERS THROUGH EARLY SUNDAY.
LOCKER
&&
.SHORT TERM.../ISSUED AT 930 PM/...OVERNIGHT
HIGH PRESSURE/SUBSIDENCE/DRY AIR THRU THE COLUMN REMAIN IN CONTROL
OF MICHIGAN LATE THIS EVENING...RESULTING IN CLEAR SKIES AND LIGHT
WINDS. LARGE TEMP/DWPTS SPREADS COMBINED WITH CLEAR SKIES AND LIGHT
WINDS SHOULD RESULT IN A RATHER QUICK DROP IN TEMPS INTO THE
OVERNIGHT HOURS. HOWEVER...A LOOK UPSTREAM PER IR SATELLITE SHOWS A
LARGE AREA OF MID/HIGH CLOUDS SPREADING THRU THE UPPER MISSISSIPPI
VALLEY TOWARD MICHIGAN. ALSO...SURFACE PRESSURE GRADIENT QUICKLY
TIGHTENS LATE TONIGHT BETWEEN THE DEPARTING AREA OF HIGH PRESSURE
AND A DEVELOPING AREA OF LOW PRESSURE OVER THE NRN PLAINS.
INCREASING CLOUDS AND STRENGTHENING LOW LEVEL WINDS SHOULD KEEP
OVERNIGHT LOWS FROM REALLY DROPPING OFF THE TABLE (I.E. INTO THE LOW
TO MID 20S). WILL MAKE SOME MINOR ADJUSTMENTS TO CLOUD COVER
OVERNIGHT BASED ON LATEST SATELLITE TRENDS...BUT OVERALL FLAVOR OF
THE FORECAST WILL REMAIN UNCHANGED. STILL EXPECT PARTLY TO MOSTLY
CLEAR SKIES FOR THE BALANCE OF THE NIGHT...WITH OVERNIGHT LOWS
COOLING INTO THE UPPER 20S AND LOWER 30S.
&&
.LONG TERM.../ISSUED AT 405 PM/...SATURDAY AND BEYOND
SATURDAY...THE DEEP RIDGING CONTINUES FOR THE MORNING, BUT AS THE
DAY GOES ON, THE 500 MB AND SFC RIDGES WILL MOVE OFF TO THE EAST
BY 00Z. WITH THE SFC LOW MOVING INTO THE BOUNDARY WATERS AREA, THE
GRADIENT IS EXPECTED TO TIGHTEN AND PRODUCE A SE WIND APPROACHING
15 MPH. THE DOWN SLOPING WEST OF AND ALONG US-131 WILL HELP TO
BRING WARMER TEMPERATURES (70-75F) ALONG THE LAKE MICHIGAN. THIS
WILL ALSO DRIVE THE RH DOWN INTO THE 20-25% RANGE NEAR THE AS
WELL. SO THIS HAS PROMPTED THE ISSUANCE OF A FIRE WEATHER WATCH
FOR THE AFTERNOON. ACROSS THE REST OF N LOWER, THE WINDS WILL BE
SIMILAR WITH THE RH AROUND THE MID 20S. HOWEVER, THE TEMPERATURES
AROUND MOST OF THE REGION WILL BE CONTINUE TO BE AROUND THE UPPER
60S.
SATURDAY NIGHT...THE MODELS OVERNIGHT ARE EXPECTING FIRST A WEAK
WARM AIR ADVECTION WING TO MOVE IN AS THE RIDGE CONTINUES TO
RETREAT TO THE EAST. AS THE COLD FRONT MOVES THROUGH, RAIN SHOWERS
ARE EXPECTED TO MOVE THROUGH. LOOKS LIKE BASED ON THE MODELS
TIMING, GETTING INTO NW LOWER AND E UPPER AROUND 03Z. THE RAIN
LOOK LIKE THEY WILL CONTINUE AS THE COLD FRONT APPROACHES THE
REGION BY 12Z.
SUNDAY...THE MODELS LOOK LIKE THE PRECIPITATION WILL BE MOVING OUT
OF THE REGION BY 15Z AND THERE WILL BE A BRIEF TIME OF SUNNY
SKIES, BEFORE DIURNAL CLOUDS MOVE INTO THE REGION, FROM THE
TRAILING 850 MB MOISTURE. TEMPERATURES WILL GO ALMOST NOWHERE AS
THE NORTHWEST WINDS WILL BRING IN SOME VERY CHILLY AIR (850 MB
TEMPERATURES FALLING TO AROUND 0C BY 0Z IN NW LOWER). SO
TEMPERATURES TOPPING OUT AT 50F IS EXPECTED.
SUNDAY NIGHT...THE TRAILING 500 MB SHORTWAVE WILL MOVE INTO THE
FORECAST AREA BY 12Z. WITH THE SUN HAVING SET AND THE INSTABILITY
DIMINISHING AS FROM THE SUNSHINE, AM EXPECT THAT EVEN WITH A
LITTLE 850 MB MOISTURE PARTLY CLOUDY SKIES WOULD BE EXPECTED.
MONDAY...MONDAY LOOKS DRY AS THE MODELS WEAKEN THE 500 MB
SHORTWAVE AND THE MOISTURE THINS OUT DURING THE DAY. ALL THE
MODELS SHOW THAT NO PRECIPITATION FALLS, AND WITH THE LOWER CLOUD
COVER EXPECTED TO MOVE INTO THE REGION BY THE AFTERNOON THAT
INSTABILITY TO KICK OFF SHOWERS WILL BE LESSENED DUE TO THE LACK
OF DIURNAL HEATING. LOOKS LIKE FOR THE NIGHT, THE SYSTEM IN THE SE
PORTION OF THE US, STEALS THE ENERGY AND MOISTURE SO THAT IT WILL
REMAIN DRY OVERNIGHT.
EXTENDED (TUESDAY THROUGH FRIDAY)...TUESDAY, HIGH PRESSURE BUILDS
INTO THE FORECAST AREA AND DRIES THINGS OUT. WEDNESDAY, THE DAY
STAYS DRY AS THE SFC RIDGE AXIS MOVES TO THE EAST AND RETURN FLOW
STARTS. AT NIGHT, THE NEXT SYSTEM DROPS IN FROM THE CANADIAN
PRAIRIES AND BRINGS THE CHANCE FOR RAIN. THURSDAY, THE CHANCE FOR
RAIN CONTINUES AS THE SFC LOW AND THE 500 MB LOW PUSHES INTO THE
WESTERN GREAT LAKES. FRIDAY, THE RAIN CONTINUES AS THE LOW SLOWS ITS
PROGRESSION AND IS JUST GETTING INTO LOWER MICHIGAN.
JSL
&&
.MARINE.../ISSUED AT 405 PM/
HIGH PRESSURE OVER THE REGION TONIGHT WILL KEEP THE WINDS VARIABLE
TONIGHT. THE HIGH WILL BEGIN TO MOVE OFF OVERNIGHT ALLOWING THE
GRADIENT TO TIGHTEN IN ADVANCE OF THE NEXT COLD FRONT. THE WINDS
WILL BECOME SOUTHEAST AND INCREASE OVER THE LAKES DURING THE DAY
ON SATURDAY. THERE MAY BE SOME SCA CRITERIA WINDS ALONG THE LAKE
HURON SHORE TO START WITH. BY SATURDAY NIGHT, THE WINDS WILL
INCREASE SO THAT SMALL CRAFT CONDITIONS WOULD BE EXPECTED
EVERYWHERE. ONCE THE COLD FRONT GOES THROUGH, THE WINDS WILL VEER
WEST AND CONTINUE WITH SMALL CRAFT CONDITIONS THROUGH THE DAY.
JSL
&&
.AVIATION.../ISSUED AT 1207 AM/...VALID FOR 06Z TAFS
VFR THRU THE EARLY MORNING AND DAYLIGHT HOURS. HIGH PRESSURE OVER
OHIO AND SOUTHERN ONTARIO WILL MOVE EAST AWAY FROM THE REGION. S-SE
WINDS WILL RAMP UP AT THE SURFACE AND ESPECIALLY JUST OFF THE DECK.
HAVE KEPT LLWS IN THE TVC TAF FOR A FEW HOURS THIS MORNING...BEFORE
VERTICAL MIXING IS ESTABLISHED. THAT WILL GIVE WAY TO A BREEZY BUT
DRY DAY...WITH INCREASING CLOUDS AT AND ABOVE 15K FEET.
FOR TONIGHT...HAVE TENTATIVELY RETURNED LLWS TO THE TVC TAF...THOUGH
THAT DEPENDS ON HOW MUCH LINGERING VERTICAL MIXING WE SEE PAST
SUNSET. TVC IS ALSO THE ONE SITE THAT RUNS A RISK OF MVFR CONDITIONS
IN -SHRA TOWARD 06Z. ANY RISK OF RAIN AT APN/PLN WILL BE AFTER 06Z.'
JZ
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR MIZ019>021-025-026-031-032.
LH...NONE.
LM...NONE.
LS...NONE.
&&Hazardous weather outlook, Apr 29, 4:35 PM EDT, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 435 PM EDT FRI APR 29 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 301200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 435 PM EDT FRI APR 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT RIVER LEVELS WILL BE RECEDING WITH DRY WEATHER EXPECTED THROUGH TONIGHT. SEE ONGOING FLOOD WARNINGS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY GUSTY WINDS...LOW HUMIDITY...AND WARMER TEMPERATURES...WILL RESULT IN AN ELEVATED DANGER FOR GRASS FIRES IN NORTHERN LOWER MICHIGAN SATURDAY AFTERNOON AND EVENING. SEE THE ONGOING WATCH FOR FURTHER DETAILS .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. HOWEVER... SPOTTERS SHOULD PASS ON ANY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE. JPB/JSL
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.